MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 AXIUM PRIME BRPL HLX; DEVICE, EMBOLIZATION, VASCULAR

MICRO THERAPEUTICS, INC. DBA EV3 AXIUM PRIME BRPL HLX; DEVICE, EMBOLIZATION, VASCULAR
Model Number APB-3-10-HX-ES
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The axium coil has not been returned for evaluation; product analysis cannot be performed.The device was not returned; the reported event could not be confirmed.The cause of the event could not be conclusively determined from the reported information.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received report that the axium coil could not be detached with instant detacher during treatment of an subarachnoid hemorrhage (sah) and a new instant detacher was used to detach the coil without any issues.No patient injury was reported as a result of the event.The instant detacher was attempted 2 ¿ 3 times without success.The second instant detacher was used once and it detached.There was not anything in particular damage observed after removal from the patient.The patient was undergoing embolization of a ruptured amorphous aneurysm measuring 8mm (dia) x unknown neck located in the left ic-pc.The blood flow was normal and the vasculature was normal in tortuosity.

Brand Name
AXIUM PRIME BRPL HLX
Common Device Name
DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
MDR Report Key8661374
Report Number2029214-2019-00506
Device Sequence Number2086835
Product Code KRD
UDI-Device Identifier00847536021105
UDI-Public00847536021105
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2021
Device Model NumberAPB-3-10-HX-ES
Device Lot NumberA718492
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2019
Initial Report FDA Received Date06/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1